Huang, Jia - $0$-Hecke algebra action on the Stanley-Reisner ring of the Boolean algebra

dmtcs:2376 - Discrete Mathematics & Theoretical Computer Science, January 1, 2014, DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014)
$0$-Hecke algebra action on the Stanley-Reisner ring of the Boolean algebra

Authors: Huang, Jia

We define an action of the $0$-Hecke algebra of type A on the Stanley-Reisner ring of the Boolean algebra. By studying this action we obtain a family of multivariate noncommutative symmetric functions, which specialize to the noncommutative Hall-Littlewood symmetric functions and their $(q,t)$-analogues introduced by Bergeron and Zabrocki. We also obtain multivariate quasisymmetric function identities, which specialize to a result of Garsia and Gessel on the generating function of the joint distribution of five permutation statistics.


Source : oai:HAL:hal-01207589v1
Volume: DMTCS Proceedings vol. AT, 26th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2014)
Section: Proceedings
Published on: January 1, 2014
Submitted on: November 21, 2016
Keywords: $0$-Hecke algebra,Stanley-Reisner ring,Boolean algebra,noncommutative Hall-Littlewood symmetric function,multivariate quasisymmetric function.,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM],[MATH.MATH-CO] Mathematics [math]/Combinatorics [math.CO]


Share

Browsing statistics

This page has been seen 15 times.
This article's PDF has been downloaded 16 times.